Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Acnescargone

injecting Cyst with Botox

Recommended Posts

Hello everyone, 

I’ll go straight to the point here: 

A couple of years ago, I developed some cysts on my face that I desperately  needed to get taken care of. 
 

I immediately went to see a dermatologist and insisted on getting both injected with hydrocortisone (This was my very first time). The dermatologist, was initially hesitant, and informed that she was out of Triamcinolone Vials. After much insistence, she reluctantly agreed and mentioned she just realized that she had some left over from either a Botox treatment or had some Botox solution left over (I can’t recall exactly). 
 

Anyhow, she went ahead and injected the solution into both cysts. Though, both cysts did subside significantly, they remained extremely dry and discolored for many months (PIH). 

24 months on, I still see dents/ scars on both Injected sites. 
 

My question is, could the derm have injected with me Botox instead of Triamcinolone? If yes, could this have possibly caused the scarring? Would a cyst still leave a scar after having been injected with hydrocortisone? 

Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×